Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sick all of the time!
Jun 6, 2000

I take 6 pills 3-times a day of Fortovase,

I also take Septra DS,Hydroxyurea,Videx,Zerit,Diflucan,

Lopid, and Prilosec. I have to swallow all of this every

AM, then again @ 3PM, and again @ 9PM....I try to eat so

that I can have something on my belly, for the Fortovase

but everyday, I'm so sick, with belly problems, the fortovase has become very hard to take.....So I don't see

much in a quality Life for me..........................

sick and tried of being sick all the time....this isn't

a life, I'd rather be dead!!!

Response from Dr. Boyle

Sounds like you need to have a re-evaluation of where you are at. Have you had your hormone levels checked? Are you a candidate for changing your meds or stopping them for a while? I'll bet there is a path through this for you that can still protect your health over the long term. I suggest scheduling a longer visit with your HIV doc to discuss. We want you to relish life!



Previous
I am allergic to all forms of medication
Next
Just a comment -- good news!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement